# SDR AALA991503

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT FORWARD GALLEY INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
